Alert archive / Kentucky / Flash Flood Warnings in 2017

Flash Flood Warning 77, NWS Wilmington, OH

July 22, 2017Bracken County, Lewis County, Mason County, Kentucky; Adams County, Brown County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 22, 2017, 9:35 PM EDT for Bracken County, Lewis County, Mason County, Kentucky; Adams County, Brown County, Ohio. It was in force for 6 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2017, 9:35 PM EDT (01:35 UTC)
Expired
Jul 23, 2017, 3:30 AM EDT
In force
6 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Bracken County, KY, Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH

The radar

The Cincinnati radar (KILN), 86 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 12:00 AM EDTFLASH FLOODMaysville, KYPICTURE ON SOCIAL MEDIA OF CARS SUBMERGED IN 3 FEET OF WATER.
Jul 23, 12:02 AM EDTFLASH FLOODRipley, OHVEHICLE WASHED AWAY AND NUMEROUS VEHICLES STRANDED IN HIGH WATER. WATER RESCUES ONGOING.
Jul 23, 12:10 AM EDTFLASH FLOODDover, KY
Jul 23, 12:12 AM EDTFLASH FLOODAugusta, KY2ND AND 4TH STREETS CLOSED DUE TO FLOODING
Jul 23, 12:50 AM EDTFLASH FLOOD1 E Maysville, KYROUTE 10 CLOSED FOR ABOUT A MILE STRETCH DUE TO FLOODING
Jul 23, 12:50 AM EDTFLASH FLOOD1 Ese Maysville, KYCARS FLOATING NEAR ROUTE 10 AND RIVER RD.
Jul 23, 12:50 AM EDTFLASH FLOODMinerva, KYWATER RESCUE FOR PEOPLE TRAPPED IN A TRAILER ALONG WALTON PIKE
Jul 23, 1:00 AM EDTFLASH FLOOD1 E Augusta, KYHOUSE SWEPT AWAY BY RUSHING WATER NEAR THE MOUTH OF BRACKEN CREEK AS IT FLOWS INTO OHIO RIVER. TIME ESTIMATED.
Jul 23, 1:00 AM EDTFLASH FLOOD1 E Augusta, KYTRAILER THAT WAS LOCATED NEAR THE INTERSECTION OF RTE 8 AND KY 435 HAS BEEN WASHED AWAY BY RUSHING WATER. ONE PERSON MISSING. TIME OF EVENT ESTIMATED.
Jul 23, 1:00 AM EDTFLASH FLOOD1 Ssw Maysville, KYHOME SEVERELY DAMAGED ALONG KY 11. APPEARS TO BE REMOVED FROM FOUNDATION AND BRACING. TIME ESTIMATED.
Jul 23, 1:00 AM EDTFLASH FLOOD1 Wsw Maysville, KYNUMEROUS VEHICLES DAMAGED IN AN AUTO REPAIR PARKING LOT ALONG U.S. 68. TIME OF EVENT ESTIMATED.
Jul 23, 1:00 AM EDTFLASH FLOOD1 Wsw Maysville, KYNUMEROUS CARS SWEPT AWAY IN THE VICINITY OF KY 10 AND KY 11 NEAR MAYSVILLE. TIME ESTIMATED.
Jul 23, 1:00 AM EDTFLASH FLOODNe Augusta, KYABOUT 20 BOATS BROKE FROM THEIR MOORING DUE TO RUSHING WATER AT MOUTH OF BRACKEN CREEK AS IT FLOWS INTO OHIO RIVER. BOATS FLOWING DOWNSTREAM OF OHIO RIVER. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this flash flood warning; the first came 145 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1096 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1096 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

659 
WGUS51 KILN 230135
FFWILN
KYC023-135-161-OHC001-015-230430-
/O.NEW.KILN.FF.W.0077.170723T0135Z-170723T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
935 PM EDT SAT JUL 22 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northern Mason County in northern Kentucky...
  Northwestern Lewis County in northeastern Kentucky...
  Northeastern Bracken County in northern Kentucky...
  Southern Brown County in southwestern Ohio...
  Southern Adams County in southwestern Ohio...

* Until 1230 AM EDT.

* At 934 PM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Heavy rain continues to fall with another 1 to 2 
  inches possible. Runoff from this excessive rainfall will cause 
  flash flooding to occur, especially adjacent to the Ohio River 
  where steep terrain allows for very rapid rises on small creeks. 

* Some locations that will experience flooding include...
  Maysville, Washington, Manchester, Ripley, Aberdeen, Vanceburg,
  Augusta, Brooksville, Rome, Dover, Germantown, Concord, Trinity,
  Bradysville, Ribolt, Charters, South Ripley, Chatham, Tuckahoe and
  Minerva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3868 8327 3852 8328 3866 8406 3879 8405

$$

Binau
4 follow-up statements
791 
WGUS71 KILN 230248
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1048 PM EDT SAT JUL 22 2017

KYC023-135-161-OHC001-015-230430-
/O.CON.KILN.FF.W.0077.000000T0000Z-170723T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mason KY-Lewis KY-Bracken KY-Brown OH-Adams OH-
1048 PM EDT SAT JUL 22 2017

...THE FLASH FLOOD WARNING FOR NORTHERN MASON...NORTHWESTERN LEWIS...
NORTHEASTERN BRACKEN...SOUTHERN BROWN AND SOUTHERN ADAMS COUNTIES
REMAINS IN EFFECT Until 1230 AM EDT...

At 1047 PM EDT, radar indicated that thunderstorms had produced 
heavy rain across the warned area, with more heavy rain moving back 
in from the west. 1.5 to 3 inches of rain have fallen. Heavy rain 
continues to fall with another 1 to 2 inches possible. Runoff from 
this excessive rainfall will cause flash flooding to occur, 
particularly near the Ohio River where terrain is steep.

Some locations that will experience flooding include...
Maysville, Washington, Manchester, Ripley, Aberdeen, Vanceburg,
Augusta, Brooksville, Rome, Dover, Germantown, Concord, Trinity,
Bradysville, Ribolt, Charters, South Ripley, Chatham, Tuckahoe and
Minerva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3868 8327 3852 8328 3866 8406 3879 8405

$$

Binau
461 
WGUS51 KILN 230423
FFWILN
KYC023-135-161-OHC001-015-230730-
/O.EXT.KILN.FF.W.0077.000000T0000Z-170723T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1223 AM EDT SUN JUL 23 2017

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Northern Mason County in northern Kentucky...
  Northwestern Lewis County in northeastern Kentucky...
  Northeastern Bracken County in northern Kentucky...
  Southern Brown County in southwestern Ohio...
  Southern Adams County in southwestern Ohio...

* Until 330 AM EDT.

* At 1221 AM EDT, local law enforcement reported that thunderstorms 
  had produced heavy rain and water rescues were ongoing near Ripley 
  and several other points along the Ohio River. Motorists were also 
  stranded. Radar indicated that heavy rain continues to fall with 
  another 1 to 2 inches possible. Runoff from this excessive 
  rainfall will worsen ongoing flash flooding. This is a dangerous 
  situation!

* Some locations that will experience flooding include...
  Maysville, Washington, Manchester, Ripley, Aberdeen, Vanceburg,
  Augusta, Brooksville, Rome, Dover, Germantown, Concord, Trinity,
  Bradysville, Ribolt, Charters, South Ripley, Chatham, Tuckahoe and
  Minerva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3868 8327 3852 8328 3866 8406 3879 8405

$$

Binau
729 
WGUS71 KILN 230612
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
212 AM EDT SUN JUL 23 2017

KYC023-135-161-OHC001-015-230730-
/O.CON.KILN.FF.W.0077.000000T0000Z-170723T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mason KY-Lewis KY-Bracken KY-Brown OH-Adams OH-
212 AM EDT SUN JUL 23 2017

...THE FLASH FLOOD WARNING FOR NORTHERN MASON...NORTHWESTERN LEWIS...
NORTHEASTERN BRACKEN...SOUTHERN BROWN AND SOUTHWESTERN ADAMS COUNTIES
REMAINS IN EFFECT Until 330 AM EDT...

At 210 AM EDT, radar indicated that thunderstorms had produced heavy 
rain across the warned area. In excess of five inches of rain have 
fallen from Utopia to Augusta to Ripley to Aberdeen. 

Law enforcement reports significant and dangerous flash flooding was 
occurring in these areas and across the warned area. More bursts of 
heavy rain are likely through 330 AM...which will only slow runoff 
and lengthen the issues due to flash flooding.

This is a dangerous situation!

Some locations that will experience flooding include...
Maysville, Washington, Manchester, Ripley, Aberdeen, Augusta,
Brooksville, Dover, Germantown, Minerva, Trinity, Moranburg,
Bradysville, Parina, Ribolt, Charters, South Ripley, Chatham,
Tuckahoe and Stoney Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3872 8356 3853 8334 3866 8406 3879 8405

$$

Binau
649 
WGUS71 KILN 230728
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
328 AM EDT SUN JUL 23 2017

KYC023-135-161-OHC001-015-230738-
/O.EXP.KILN.FF.W.0077.000000T0000Z-170723T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mason KY-Lewis KY-Bracken KY-Brown OH-Adams OH-
328 AM EDT SUN JUL 23 2017

...THE FLASH FLOOD WARNING FOR NORTHERN MASON...NORTHWESTERN LEWIS...
NORTHEASTERN BRACKEN...SOUTHERN BROWN AND SOUTHWESTERN ADAMS COUNTIES
WILL EXPIRE AT 330 AM EDT...

While the flash flood threat has ended, flooding does continue 
across parts of the area. A flood warning has been issued to replace 
this flash flood warning. 

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3872 8356 3853 8334 3866 8406 3879 8405

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 7:03 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 22, 7:03 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
703 PM EDT Sat Jul 22 2017

.SYNOPSIS...
A humid airmass will combine with daytime heating and mid level
disturbances to produce a threat for thunderstorms through
Monday. High pressure and dry conditions are expected for
Tuesday into Wednesday. Another system will bring additional
showers and thunderstorms to the region for Thursday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Storms firing on the instability of daytime heating and a
sufficiently moist lower level will continue to spark this
afternoon and early evening. Highest potential threat is heavy
rain with tremendous rainfall rates over 2"/hr and the chance
for those storms to train over a particular area. Flash flood
watch was considered but held off given the uncertainty of the
placement and evolution of the event today and tonight. Heavy
rain was introduced to the forecast as a compromise.

Heat indicies in the south are in the established
advisory/warning area and will likely be modified this afternoon
with blowoff cloud cover limiting runaway temperatures, but mid
70s and higher dewpoints increasing the oppressive nature of the
airmass. Will let the advisory/warning expire at 8pm.

All indications are for a pseudo w-e line of storms to drop
south tonight. This may occur a few hours earlier than models
are forecasting and could be initiating at the issuance of this
AFD.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Temperatures will not be able to return to the lower 90s and the
threat for heat indicies is significantly lowered. However,
humid and sticky conditions will most definitely persist.

Storms that are around early in the day will probably push east
as a surface boundary sets up sw-ne and conditions improve from
nw-se as the day progresses.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Pattern change will offer break from the heat and humidity.
Weak front pushing through may bring widely scattered
showers/storms Monday afternoon. Have included small pop for
this mainly in the south/southeast portions of forecast area.
High pressure builds in for Tuesday and Wednesday with seasonal
temps with lower dewpoints. Another cold front will approach
late Wednesday night and push through Thursday and Thursday
night with scattered showers and storms. Front should continue
to the south and east Friday with cooler and less humid air back
in for Friday and Saturday.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
00Z TAF cycle will focus on the southern terminals for
thunderstorm impacts tonight (CVG/ILN/LUK and possibly DAY). It
seems per the latest data that new thunderstorm development
tonight will remain south of central Ohio (CMH/LCK), but this
a low confidence forecast with weak forcing signals. Back end of
mesoscale convective complex is currently south of the CMH/LCK
terminals and drifting southeast. New development across
southeast Indiana is an area that will likely continue to see
further upscale growth through the evening/overnight with the
potential for a training area of storms to develop along old
outflows and move through the CVG/LUK/ILN terminals
(particularly CVG and LUK). DAY lies on the northern end of this
potential thus have kept thunder coverage/duration less than at
sites further south. Carrying no precipitation on Sunday due to
lowered confidence. Plenty of moisture and instability remains
but will depend on overnight storms/outflows before timing/area
can be discerned. A little concerned for fog and/or low clouds
in central Ohio (CMH and LCK) later tonight but thinking cirrus
from thunderstorms to the south/west will temper that somewhat.

OUTLOOK...Thunderstorms will be possible Sunday and Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...Franks
LONG TERM...Padgett
AVIATION...Binau
Hazardous weather outlook, Jul 22, 6:53 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
653 PM EDT Sat Jul 22 2017

INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-232300-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
653 PM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

Thunderstorms will remain possible this evening and overnight. The
primary threat will be an increased flooding potential due to very
heavy rainfall, as well as the potential for isolated damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being very heavy rainfall
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-232300-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-
653 PM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Some thunderstorms may re-develop later tonight. Heavy rain and some
isolated wind damage remains possible if they do occur.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being very heavy rainfall
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 22, 6:03 PM EDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
603 PM EDT SAT JUL 22 2017

OHZ074-222230-
Hocking OH-
603 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HOCKING COUNTY UNTIL
630 PM EDT...

At 603 PM EDT, radar indicated a strong thunderstorm near Hocking
Hills State Park, moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Hocking Hills State Park, Starr, Laurelville, South Bloomingville,
Buena Vista in Hocking County, Gibisonville, Ilesboro, Union Furnace
and Haydenville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3938 8229 3939 8251 3937 8252 3937 8263
      3936 8264 3936 8268 3939 8275 3946 8274
      3957 8270 3956 8262 3957 8262 3947 8228
TIME...MOT...LOC 2203Z 290DEG 36KT 3947 8265

Hatzos
Special weather statement, Jul 22, 7:14 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
714 PM EDT SAT JUL 22 2017

OHZ073-082-222330-
Pike OH-Ross OH-
714 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PIKE AND
SOUTHEASTERN ROSS COUNTIES UNTIL 730 PM EDT...

At 714 PM EDT, radar indicated a strong thunderstorm 9 miles
southeast of Chillicothe, moving southeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Londonderry, Pike County Airport, Scioto Trail State Park, Richmond
Dale and Omega.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3917 8277 3917 8278 3910 8280 3918 8297
      3932 8291 3930 8276
TIME...MOT...LOC 2314Z 297DEG 32KT 3925 8285

Hatzos
Special weather statement, Jul 22, 7:33 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
733 PM EDT SAT JUL 22 2017

KYZ091>093-230000-
Boone KY-Kenton KY-Campbell KY-
733 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT KENTON...CENTRAL CAMPBELL AND
NORTHERN BOONE COUNTIES UNTIL 800 PM EDT...

At 733 PM EDT, radar indicated a strong thunderstorm near Delhi
Hills, moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Covington, Florence, Independence, Erlanger, Fort Thomas, Newport,
Edgewood, Alexandria, Elsmere, Fort Mitchell, Villa Hills, Highland
Heights, Taylor Mill, Fort Wright, Ludlow, Southgate, Crescent
Springs, Crestview Hills, Park Hills and Lakeside Park.

This includes I-75 in Kentucky between mile markers 175 and 191.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3910 8467 3907 8462 3907 8460 3909 8457
      3907 8443 3906 8443 3905 8442 3904 8435
      3902 8431 3891 8433 3885 8453 3899 8479
TIME...MOT...LOC 2333Z 289DEG 35KT 3906 8466

Hatzos
Local storm report, Jul 22, 7:35 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND GST     KCVG CINC N KY APT      39.05N 84.66W
07/22/2017  M46.00 MPH       BOONE              KY   ASOS

&&

HATZOS
Special weather statement, Jul 22, 8:33 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
833 PM EDT SAT JUL 22 2017

KYZ092-093-095>097-230115-
Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Grant KY-
833 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BRACKEN...SOUTHERN
KENTON...SOUTHERN CAMPBELL...NORTHEASTERN GRANT AND PENDLETON
COUNTIES UNTIL 915 PM EDT...

At 832 PM EDT, radar indicated a strong thunderstorm near Crittenden,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Walton, Falmouth, Crittenden, Butler, Mount Auburn, Browning Corner,
Atwood, Bradford, Willow Grove, Northcutt, Bracht, Gardnersville,
Powersville, Peach Grove, Fiskburg, Johnsville, Sherman, Goforth,
Neave and Woolcutt.

This includes I-75 in Kentucky between mile markers 161 and 169.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3857 8420 3858 8421 3858 8422 3872 8465
      3880 8462 3880 8461 3889 8459 3882 8423
      3880 8421 3877 8407 3877 8405 3855 8414
TIME...MOT...LOC 0032Z 287DEG 29KT 3879 8450

Binau
Special weather statement, Jul 22, 9:04 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
904 PM EDT SAT JUL 22 2017

KYZ096>100-OHZ078-079-081-230145-
Pendleton KY-Robertson KY-Mason KY-Lewis KY-Bracken KY-Clermont OH-
Adams OH-Brown OH-
904 PM EDT SAT JUL 22 2017

...STRONG THUNDERSTORMS WILL AFFECT MASON...ROBERTSON...NORTHWESTERN
LEWIS...BRACKEN...SOUTHEASTERN PENDLETON...SOUTH CENTRAL CLERMONT...
SOUTHERN BROWN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 945 PM EDT...

At 902 PM EDT, radar indicated numerous strong thunderstorms
from Falmouth to Ripley and Aberdeen, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Maysville, Falmouth, Washington, West Union, Manchester, Ripley,
Aberdeen, Augusta, Lewisburg, Brooksville, Tollesboro, Morgan,
Decatur, Mount Olivet, Dover, Higginsport, Germantown, Sardis, Chilo
and Concord.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3849 8359 3852 8364 3846 8386 3849 8393
      3847 8396 3851 8418 3856 8416 3855 8421
      3858 8421 3856 8441 3855 8443 3854 8442
      3855 8447 3881 8412 3883 8339 3843 8357
TIME...MOT...LOC 0102Z 279DEG 28KT 3871 8405

Binau

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:33 PM EDTSpecial Weather StatementILNBracken, Pendleton42 min
Jul 22, 9:04 PM EDTSpecial Weather StatementILNBracken, Mason, Robertson41 min
Jul 22, 9:11 PM EDTSevere Thunderstorm WarningILNBracken, Mason49 min
Jul 22, 9:16 PM EDTSevere Thunderstorm WarningILNBracken, Mason, Pendleton, Robertson44 min
Jul 22, 9:27 PM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason3 hr
Jul 22, 9:45 PM EDTSpecial Weather StatementILNLewis30 min
Jul 22, 9:55 PM EDTSpecial Weather StatementILNBracken50 min
Jul 22, 10:10 PM EDTFlash Flood WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more18 hr
Jul 22, 11:06 PM EDTAreal Flood AdvisoryILNBoone, Gallatin3 hr
Jul 22, 11:07 PM EDTSpecial Weather StatementILNBoone23 min
Jul 22, 11:14 PM EDTFlash Flood WarningILNBoone3 hr
Jul 22, 11:23 PM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson3 hr
Jul 22, 11:26 PM EDTAreal Flood AdvisoryILNBoone, Bracken, Campbell, Grant, Kenton, Pendleton and 1 more3 hr
Jul 22, 11:45 PM EDTSpecial Weather StatementILNGallatin, Grant30 min
Jul 23, 12:02 AM EDTFlash Flood WarningILNBracken, Mason, Robertson3 hr
Jul 23, 12:12 AM EDTFlash Flood WarningILNBracken, Pendleton4 hr
Jul 23, 12:19 AM EDTSpecial Weather StatementILNBracken, Pendleton, Robertson41 min
Jul 23, 12:59 AM EDTSpecial Weather StatementILNMason31 min
Jul 23, 1:20 AM EDTFlash Flood WarningILNLewis3 hr
Jul 23, 2:47 AM EDTAreal Flood WarningILNBracken, Lewis, Mason6 hr
Jul 23, 3:04 AM EDTSpecial Weather StatementILNGallatin26 min
Jul 23, 3:40 AM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Owen3 hr
Jul 23, 4:07 AM EDTAreal Flood WarningILNLewis6 hr
Jul 23, 8:49 AM EDTAreal Flood WarningILNBracken, Lewis, Mason6 hr
Jul 22, 11:41 PM EDTFlash Flood WarningILNBrown, Clermont3 hr
Jul 23, 12:07 AM EDTSpecial Weather StatementILNClermont38 min
Jul 23, 12:47 AM EDTSpecial Weather StatementILNAdams, Highland43 min
Jul 23, 1:49 AM EDTSpecial Weather StatementILNWarren26 min
Jul 23, 2:38 AM EDTSpecial Weather StatementILNAdams, Brown37 min
Jul 23, 11:45 AM EDTAreal Flood AdvisoryILNDarke, Miami3 hr
Jul 23, 5:21 PM EDTSpecial Weather StatementILNHardin24 min
Jul 23, 5:29 PM EDTAreal Flood AdvisoryILNHardin2 hr
Jul 23, 6:19 PM EDTAreal Flood AdvisoryILNDarke116 min
Jul 23, 6:45 PM EDTSevere Thunderstorm WarningILNMiami20 min
Jul 23, 6:51 PM EDTSpecial Weather StatementILNDelaware24 min
Jul 23, 7:04 PM EDTSpecial Weather StatementILNClark26 min
Jul 23, 7:18 PM EDTSpecial Weather StatementILNLicking27 min
Jul 23, 7:21 PM EDTSpecial Weather StatementILNClark24 min
Jul 23, 7:39 PM EDTSpecial Weather StatementILNHardin36 min

Nearby

Flash Flood Warnings in Kentucky, 2017Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.